# SDR UPS97822766

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 57591831
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, ULTRASONIC INSPECTION DETECTED A CRACK ON THE MAIN LANDING GEAR BOGIE PIVOT PIN.  REMOVED AND REPLACED BOGIE PIVOT PIN IAW M/M 32-11-05.
